A constraint on symplectic structure of $b^+_2 = 1$ minimal symplectic four-manifold
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 209-216
Yong-Seung Cho and Won-Young Kim
Ewha Womans University, Ewha Womans University
Abstract : Let $X$ be a minimal symplectic four-manifold with $b_2^+=1$ and $c_1(K)^2\ge 0$. Then we show that there are no symplectic structures $\omega $ such that $c_1(K)\cdot \omega >0$, if $X$ contains an embedded symplectic submanifold $\Sigma $ satisfying $\int _{\Sigma }c_1(K)<0$.
Keywords : minimal symplectic four-manifold, Seiberg-Witten invariant, Gromov invariant, wall structure
MSC numbers : 57N13, 58F03
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd